Patents in new technologies
dc.contributor.author | Ferreira, Miguel | |
dc.contributor.author | Oliveira, B. M. P. M. | |
dc.contributor.author | Pinto, A. A. | |
dc.date.accessioned | 2025-05-30T09:39:26Z | |
dc.date.available | 2025-05-30T09:39:26Z | |
dc.date.issued | 2009-09-25 | |
dc.description.abstract | We present a new R&D investment function in a Cournot competition model inspired in the logistic equation. We do a full characterization of the associated game and study the short- and long-term economical effects derived from using this new R&D investment function. In particular, we find the existence of regions with multiple Nash investment equilibria. For low production costs, that can correspond to the production of old technologies, the long-term economical effects are not very sensitive to small changes in the efficiency of the R&D programmes neither to small changes in the market structure. However, for high production costs, that can correspond to the production of new technologies, the long-term economical effects are very sensitive to small changes in the efficiency of the R&D programmes and also to small changes in the market structure. | |
dc.identifier.citation | Ferreira, M., Oliveira, B. M. P. M., & Pinto, A. A. (2009). Patents in new technologies. Journal of Difference Equations and Applications, 15(11–12), 1135–1149. https://doi.org/10.1080/10236190902835572. Repositório Institucional UPT. https://hdl.handle.net/11328/6342 | |
dc.identifier.issn | 1023-6198 | |
dc.identifier.issn | 1563-5120 | |
dc.identifier.uri | https://hdl.handle.net/11328/6342 | |
dc.language.iso | eng | |
dc.publisher | Taylor & Francis | |
dc.relation.hasversion | https://doi.org/10.1080/10236190902835572 | |
dc.rights | restricted access | |
dc.rights.uri | http://creativecommons.org/licenses/by/4.0/ | |
dc.subject | Strategic R&D | |
dc.subject | Cournot duopoly model | |
dc.subject | Patents | |
dc.subject.fos | Ciências Naturais - Ciências da Computação e da Informação | |
dc.title | Patents in new technologies | |
dc.type | journal article | |
dcterms.references | https://www.tandfonline.com/doi/full/10.1080/10236190902835572 | |
dspace.entity.type | Publication | |
oaire.citation.endPage | 1149 | |
oaire.citation.issue | 11-12 | |
oaire.citation.startPage | 1135 | |
oaire.citation.title | Journal of Difference Equations and Applications | |
oaire.citation.volume | 15 | |
oaire.version | http://purl.org/coar/version/c_970fb48d4fbd8a85 | |
person.affiliation.name | REMIT – Research on Economics, Management and Information Technologies | |
person.familyName | Ferreira | |
person.givenName | Miguel | |
person.identifier.ciencia-id | 7312-2245-4991 | |
person.identifier.orcid | 0000-0003-0570-6259 | |
person.identifier.scopus-author-id | 55860403900 | |
relation.isAuthorOfPublication | dc7dc958-bfcb-4cae-b0e1-279ba1e6b352 | |
relation.isAuthorOfPublication.latestForDiscovery | dc7dc958-bfcb-4cae-b0e1-279ba1e6b352 |
Files
Original bundle
1 - 1 of 1